MathSciNet Relay Station
MathSciNet bibliographic data
MR560319 (81h:62003) 62-01 (62Hxx)
Mardia, Kantilal Varichand; Kent, John T.; Bibby, John M. Multivariate analysis. Probability and Mathematical Statistics: A Series of Monographs and Textbooks. Academic Press [Harcourt Brace Jovanovich, Publishers], London-New York-Toronto, Ont., 1979. xv+521 pp. ISBN: 0-12-471250-9
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement